MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EARLYVUE VS30; OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EARLYVUE VS30; OXIMETER
Model Number EARLYVUE VS30 VITALS MONITOR
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the earlyvue vs30 vitals monitor indicating that the non-invasive blood pressure (nibp) was showing high in the simulator.The device was not in use on a patient at the time of the event, so there was no patient involvement.
 
Additional Manufacturer Narrative
Analysis was performed by philips remote service engineer (rse), who spoke to the customer.The customer called in stating that the nibp readings on a vista/vm monitor were consistently higher than expected during testing.The customer was setting the simulator to 120/80; however, the monitor was consistently displaying readings of approximately 120/90, with the diastolic value reading about 10 mmhg high.The customer confirmed that the same simulator was tested on other monitors and produced accurate results.The issue appeared to be isolated to this particular monitor, as the elevated diastolic readings were consistently reproducible on this device.Based on the results of the analysis, it was determined that the product has malfunctioned, and the likely cause of the reported problem was the nibp pump.The rse provided the part identification for the nibp pump.The customer advised he would be placing the order for the nibp pump.

Brand Name
EARLYVUE VS30
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25671439
Report Number9610816-2026-101273
Device Sequence Number12161817
Product Code DQA
UDI-Device Identifier00884838091412
UDI-Public(01)00884838091412
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K190624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEARLYVUE VS30 VITALS MONITOR
Device Catalogue Number863380
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown